# SDR ASOA201100735

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS AT FS 559+80 LBL AND RBL 9 AND 27 ARE CORRODED.  INSTALLED NEW CARGO TRACK IAW AMM 53-01-11-400-802 AND SRM 51-40-00.
